# SDR SWI2024F01100

- Difficulty date: July 18, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,280 hours, 32,383 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN AT FS.310.00 LOWER SECTION HAS A DENT EVAL (C-CHECK RO 10/6/2024) (FILED CLOSED)PERFORMED DRESS BACK ON PASSENGER DOOR SKIN AT FS 310.00 LOWER SECTION IAW BOMBARDIER REO 670-51-00-085 REV-A DATE: 2017-08-23, MHIRJ REO 670-53-21-2455 REV-- DATE: 2024-09-07 AND IAW CRJ 700 SRM 53-00-01, SRM 51-26-01, SRM 51-42-06 AND SRM 51-42-21 AND AMM 21-31-00.PERFORMED NDT INSPECTION BY BARON NDT, LLC FAA CRS# 5NDR545D, REPORT# S090924-8, P.O# 173562 DATE OF INSPECTION: 09-SEP-2024 NO DEFECTS NOTED AT TIME OF INSPECTIONCAL TOOLS USED DEPTH GAUGE ID: AJ-1511 DUE: FEB-2025  DEPTH GAUGE ID: AV-7277 CAL DUE: AUG-2025 DIGITAL CALIPERID: AV-7806 CAL DUE: AUG-2024
